# SDR 2007UALA04207

- Difficulty date: October 13, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 21,945 hours, 9,132 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW O2 LOW.    10-26-07    PRE SVC LEVELS WERE RECORDED AT 1500 PSI.  NO INFO AVAILABLE AS TO SERVICE PERFORMED OR JUST AN INCORRECT PILOT ASSESSMENT.
